Alert archive / Nebraska / Wind Chill Advisories in 2009
Wind Chill Advisory 3, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Mar 10, 2009, 3:03 PM CDT for 6 counties in Nebraska. It took effect at Mar 11, 2009, 12:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2009, 3:03 PM CDT (20:03 UTC)
- In effect from
- Mar 11, 2009, 12:00 AM CDT
- Expired
- Mar 11, 2009, 9:51 AM CDT
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 106 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 102003 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 303 PM CDT TUE MAR 10 2009 NEZ007-010-110415- /O.CAN.KLBF.WW.Y.0007.000000T0000Z-090310T2100Z/ /O.NEW.KLBF.WC.Y.0003.090311T0500Z-090311T1500Z/ BOYD-HOLT- INCLUDING THE CITIES OF...SPENCER...ONEILL 303 PM CDT TUE MAR 10 2009 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. A REINFORCING ARCTIC COLD FRONT WILL DROP THROUGH NORTH CENTRAL NEBRASKA TONIGHT. TEMPERATURES WILL FALL TO NEAR OR BELOW ZERO AND WINDS WILL REMAIN STRONG AT 15 TO 25 MPH PRODUCING WIND CHILL EFFECTS OF MINUS 20 TO MINUS 30. CONDITIONS SHOULD IMPROVE BY MID MORNING WEDNESDAY. USE CAUTION TRAVELING IN REMOTE AREAS. FROST BITE CAN OCCUR IN 30 MINUTES. CARRY EXTRA CLOTHING...FOOD AND BLANKETS IN YOUR VEHICLE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ NEZ005-006-008-009-110415- /O.NEW.KLBF.WC.Y.0003.090311T0500Z-090311T1500Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT 303 PM CDT TUE MAR 10 2009 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY. A REINFORCING ARCTIC COLD FRONT WILL DROP THROUGH NORTH CENTRAL NEBRASKA TONIGHT. TEMPERATURES WILL FALL TO NEAR OR BELOW ZERO AND WINDS WILL REMAIN STRONG AT 15 TO 25 MPH PRODUCING WIND CHILL EFFECTS OF MINUS 20 TO MINUS 30. CONDITIONS SHOULD IMPROVE BY MID MORNING WEDNESDAY. USE CAUTION TRAVELING IN REMOTE AREAS. FROST BITE CAN OCCUR IN 30 MINUTES. CARRY EXTRA CLOTHING...FOOD AND BLANKETS IN YOUR VEHICLE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
4 follow-up statements
000 WWUS43 KLBF 102029 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT TUE MAR 10 2009 NEZ005>010-110430- /O.CON.KLBF.WC.Y.0003.090311T0500Z-090311T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL 329 PM CDT TUE MAR 10 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT WEDNESDAY. A REINFORCING ARCTIC COLD FRONT WILL DROP THROUGH NORTH CENTRAL NEBRASKA TONIGHT. TEMPERATURES WILL FALL TO NEAR OR BELOW ZERO AND WINDS WILL REMAIN STRONG AT 15 TO 25 MPH PRODUCING WIND CHILL EFFECTS OF MINUS 20 TO MINUS 30. CONDITIONS SHOULD IMPROVE BY MID MORNING WEDNESDAY. USE CAUTION TRAVELING IN REMOTE AREAS. FROST BITE CAN OCCUR IN 30 MINUTES. CARRY EXTRA CLOTHING...FOOD AND BLANKETS IN YOUR VEHICLE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KLBF 110400 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1100 PM CDT TUE MAR 10 2009 NEZ005>010-111500- /O.CON.KLBF.WC.Y.0003.090311T0500Z-090311T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL 1100 PM CDT TUE MAR 10 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. A REINFORCING ARCTIC COLD FRONT WILL DROP THROUGH NORTH CENTRAL NEBRASKA TONIGHT. TEMPERATURES WILL FALL TO NEAR OR BELOW ZERO AND WINDS WILL REMAIN STRONG AT 15 TO 25 MPH PRODUCING WIND CHILL EFFECTS OF MINUS 20 TO MINUS 30. CONDITIONS SHOULD IMPROVE BY MID MORNING WEDNESDAY. USE CAUTION TRAVELING IN REMOTE AREAS. FROST BITE CAN OCCUR IN 30 MINUTES. CARRY EXTRA CLOTHING...FOOD AND BLANKETS IN YOUR VEHICLE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ POWER
000 WWUS43 KLBF 110820 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 AM CDT WED MAR 11 2009 NEZ005>010-111500- /O.CON.KLBF.WC.Y.0003.000000T0000Z-090311T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL 320 AM CDT WED MAR 11 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... BITTERLY COLD TEMPERATURES OF 5 ABOVE TO 5 BELOW ZERO WILL COMBINE WITH NORTHERLY WINDS OF 10 TO 15 MPH THIS MORNING. THE COMBINATION OF WIND AND VERY COLD TEMPERATURES...WILL RESULT IN WIND CHILLS AROUND 20 BELOW ZERO THROUGH 10 AM CDT. TEMPERATURES ARE EXPECTED TO WARM TO AROUND 10 DEGREES BY NOONTIME. DURING CALVING SEASON...FARMERS AND RANCHERS SHOULD TAKE ACTION TO PROTECT YOUNG LIVESTOCK FROM THE BITTERLY COLD CONDITIONS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. IF TRAVELING...HAVE A WINTER SURVIVAL KIT IN YOUR VEHICLE. $$ BUTTLER
000 WWUS43 KLBF 111451 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 951 AM CDT WED MAR 11 2009 NEZ005>010-111600- /O.CAN.KLBF.WC.Y.0003.000000T0000Z-090311T1500Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL 951 AM CDT WED MAR 11 2009 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL READINGS NO LONGER MEET ADVISORY CRITERIA AND TEMPERATURES WILL CONTINUE TO SLOWLY RISE. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Mar 10, 3:58 AM CDT, 11 hours 5 minutes earlier.
Area forecast discussion, Mar 10, 3:58 AM CDT, 11 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 358 AM CDT TUE MAR 10 2009 .SYNOPSIS... ARCTIC AIR WILL REMAIN ENTRENCHED FOR ANOTHER 24 HOURS AS A STORM SYSTEM BRINGS A GLANCING SHOT OF SNOW EARLY TODAY WHILE MOVING EAST. && .DISCUSSION... FORECAST CHALLENGE IS SNOWFALL TODAY. CONVECTION THAT MOVED NORTHEAST ACROSS KANSAS OVERNIGHT HAS HELPED SEND MOISTURE NORTHWEST WITH FREEZING DRIZZLE ENDING OVER THE SOUTHWEST WITH ANY REMAINING FREEZING DRIZZLE TO END AS ADDITIONAL MOISTURE WRAPS NORTHWEST AS H85 CLOSED LOW OVER CENTRAL NEBRASKA FILLS AND LIFTS NORTHEAST THROUGH 15Z. WEST OF THE PANHANDLE...IR SATELLITE LOOP AT 08Z SHOWED CLOUD TOPS WARMING WITH THIS WAVE AS IT CONTINUES TO LIFT NORTHEAST ACROSS INTO WESTERN SOUTH DAKOTA. THE WAVE WILL RAPIDLY MOVE EAST THROUGH NOONTIME WITH SNOW TO TO DEVELOP AND BECOME MORE WIDESPREAD ACROSS THE NORTH AS THE WAVE PUSHES EAST AND POSSIBLY BE EAST OF THE FORECAST AREA BY NOON. CURRENT HEADLINES GO UNTIL 4 PM THAT WILL BE CARRIED FORWARD FOR ALL EXCEPT CUSTER COUNTY AS A MODERATE SNOWFALL RATES MAY STILL OCCUR THAT COULD GENERATE SNOWFALL ACCUMULATIONS FROM 1 TO 4 INCHES ACROSS THE NORTH. IF THE SYSTEM PUSHES EAST EARLIER HEADLINES CAN BE DROPPED POSSIBLY AROUND NOON. THEN LIGHT FLUFFY SNOW WILL BE EASILY GET BLOW ABOUT THAT COULD EASILY DROP VISIBILITIES EARLY AS NORTHWEST WINDS INCREASE. TEMPERATURES IN THE SINGLE DIGITS NORTH WILL STRUGGLE TO CLIMB INTO THE LOW TO MID TEENS TODAY WHILE FURTHER SOUTHWEST DOWNGLIDE WINDS INCREASE AS THE H7 SHORTWAVE TROUGH MOVES EAST FOR INCREASING SUBSIDENCE INTO THE AFTERNOON FOR CLOUDS TO BEGIN TO LIFT THAT SHOULD HELP TEMPERATURES RECOVER INTO THE AFTERNOON. AS THE 1044 MB HIGH CENTER BUILDS SOUTHEAST TONIGHT CLEARING IN MOST AREAS AFTER MIDNIGHT THAT WILL LEAD TO A RAPID FALL IN TEMPERATURES FOR SUBZERO READINGS ACROSS THE NORTH AND SINGLE DIGITS TO THE SOUTH. THE EVENTUAL SNOWFALL COULD RESULT IN TEMPERATURES ANOTHER CATEGORY COLDER ACROSS THE NORTH THAT WILL BE ACCESSED IN LATER FORECASTS. WEDNESDAY THROUGH THURSDAY COLD ARCTIC AIR WILL GET RECYCLED WITH TEMPERATURES TO SLOWLY RECOVER ON FRIDAY AS RETURN FLOW OCCURS THAT WILL ALSO DRAW MOISTURE NORTH IN ADVANCE OF THE SYSTEM ACROSS THE DESERT SOUTHWEST LIFTING OUT ONTO THE SOUTHERN PLAINS. THE SPLIT FLOW PATTERN THAT EVOLVES KEEPS THE BRUNDT OF PRECIPITATION OF THIS SYSTEM TO THE SOUTH. LONG RANGE MODELS ARE IN FAIR AGREEMENT FOR A DRY EXTENDED PERIOD AS TEMPERATURES TREND UP INTO THE 50S SOUTHWEST BY WEEKEND. && .AVIATION... PERIODIC LIGHT SNOW...ASSOCIATED WITH A TROUGH OF LOW PRESSURE...WILL CONTINUE THROUGH 18Z AT THE KLBF TERMINAL WITH VISIBILITIES DROPPING DOWN TO 2SM. CORRESPONDING CEILINGS ARE EXPECTED TO RANGE FROM 1000 TO 1500 FEET AGL AT THE KLBF TERMINAL THROUGH 20Z. LOOK FOR CEILINGS TO SCATTER OUT AFTER 20Z AS THE TROUGH OF LOW PRESSURE MOVES EAST OF THE AREA. AT THE KVTN TERMINAL...MVFR VISIBILITIES AND CEILINGS WILL PERSIST THROUGH 21Z WITH PERIODS OF LIGHT SNOW. VISIBILITIES MAY BE REDUCED TO AROUND 1 MILE...ESPECIALLY DURING THE 12Z TO 18Z TIME FRAME. LOOK FOR SKIES TO SCATTER OUT AFTER 21Z...WITH BROKEN MVFR CEILINGS RETURNING AFTER SUNSET ACROSS NORTHERN NEBRASKA. && .LBF WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR NEZ005>010. WINTER WEATHER ADVISORY UNTIL 10 AM CDT THIS MORNING FOR NEZ028-029. && SHORT TERM/EXTENDED...KECK AVIATION...CLB
Hazardous weather outlook, Mar 10, 5:04 AM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 504 AM CDT TUE MAR 10 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-111030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 504 AM CDT TUE MAR 10 2009 /404 AM MDT TUE MAR 10 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOW WILL CONTINUE THROUGH THE AFTERNOON HOURS. ONE TO 4 INCHES OF SNOW ACCUMULATION IS POSSIBLE NORTH OF INTERSTATE 80...WITH HIGHER AMOUNTS EXPECTED ACROSS THE CENTRAL SANDHILLS AND NORTH CENTRAL NEBRASKA. SNOW WILL TAPER OFF TO FLURRIES BY LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Local storm report, Mar 10, 9:10 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 AM CDT TUE MAR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW IMPERIAL 40.52N 101.64W
03/10/2009 M0.5 INCH CHASE NE CO-OP OBSERVER
WATER EQUIVALENT OF THE SNOWFALL WAS 0.01 OF AN INCH.
&&
SCARMELLocal storm report, Mar 10, 9:13 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 AM CDT TUE MAR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 WNW NORTH PLATTE 41.14N 100.81W
03/10/2009 M0.1 INCH LINCOLN NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 20 NNE BURWELL 42.05N 98.98W
03/10/2009 M0.5 INCH GARFIELD NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 16 ESE LONG PINE 42.45N 99.41W
03/10/2009 M0.7 INCH ROCK NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
&&
SCARMELLocal storm report, Mar 10, 9:14 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 AM CDT TUE MAR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW BUTTE 42.91N 98.85W
03/10/2009 M1.0 INCH BOYD NE CO-OP OBSERVER
WATER EQUIVALENT OF THE SNOWFALL WAS 0.07 OF AN INCH.
0700 AM SNOW 5 E GORDON 42.81N 102.11W
03/10/2009 M1.0 INCH SHERIDAN NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 1 NE GRANT 40.85N 101.71W
03/10/2009 M0.7 INCH PERKINS NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 9 WSW WALLACE 40.79N 101.32W
03/10/2009 M0.5 INCH PERKINS NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 14 S MULLEN 41.84N 101.04W
03/10/2009 M0.5 INCH HOOKER NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 3 S GRANT 40.80N 101.73W
03/10/2009 M0.4 INCH PERKINS NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 8 SW MADRID 40.77N 101.65W
03/10/2009 M0.3 INCH PERKINS NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW IMPERIAL 40.52N 101.64W
03/10/2009 M0.5 INCH CHASE NE CO-OP OBSERVER
WATER EQUIVALENT OF THE SNOWFALL WAS 0.01 OF AN INCH.
0700 AM SNOW 16 ESE LONG PINE 42.45N 99.41W
03/10/2009 M0.7 INCH ROCK NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 20 NNE BURWELL 42.05N 98.98W
03/10/2009 M0.5 INCH GARFIELD NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 2 WNW NORTH PLATTE 41.14N 100.81W
03/10/2009 M0.1 INCH LINCOLN NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 17 ESE ONEILL 42.37N 98.34W
03/10/2009 M2.0 INCH HOLT NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 4 WSW JOHNSTOWN 42.55N 100.13W
03/10/2009 M0.1 INCH BROWN NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 2 WNW NORTH PLATTE 41.14N 100.81W
03/10/2009 M0.7 INCH LINCOLN NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 9 NW ANSELMO 41.71N 99.99W
03/10/2009 M0.7 INCH CUSTER NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM SNOW 1 NW SUTHERLAND 41.17N 101.14W
03/10/2009 M0.5 INCH LINCOLN NE MESONET
REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK.
0700 AM SNOW 2 SE ANSELMO 41.60N 99.84W
03/10/2009 M1.0 INCH CUSTER NE CO-OP OBSERVER
WATER EQUIVALENT OF THE SNOWFALL WAS 0.03 OF AN INCH.
0700 AM SNOW KINGSLEY DAM 41.21N 101.66W
03/10/2009 M0.2 INCH KEITH NE CO-OP OBSERVER
WATER EQUIVALENT OF THE SNOWFALL WAS 0.01 OF AN INCH.
0700 AM SNOW VALENTINE 42.87N 100.55W
03/10/2009 M0.3 INCH CHERRY NE CO-OP OBSERVER
WATER EQUIVALENT OF THE SNOWFALL WAS 0.02 OF AN INCH.
0700 AM SNOW NORTH PLATTE 41.13N 100.77W
03/10/2009 M0.3 INCH LINCOLN NE OFFICIAL NWS OBS
WATER EQUIVALENT OF THE SNOWFALL WAS A TRACE.
0800 AM SNOW NORTH PLATTE 41.13N 100.77W
03/10/2009 M0.5 INCH LINCOLN NE CO-OP OBSERVER
WATER EQUIVALENT OF THE SNOWFALL AT THE NORTH PLATTE
EXPERIMENTAL FARM WAS 0.01 OF AN INCH.
0800 AM SNOW 5 W STAPLETON 41.48N 100.61W
03/10/2009 M0.9 INCH LOGAN NE CO-OP OBSERVER
WATER EQUIVALENT OF THE SNOWFALL WAS 0.03 OF AN INCH.
0800 AM SNOW 10 NE OSHKOSH 41.51N 102.21W
03/10/2009 M0.5 INCH GARDEN NE CO-OP OBSERVER
WATER EQUIVALENT FROM THE SNOWFALL WAS A TRACE.
0800 AM SNOW 6 WNW ERICSON 41.81N 98.79W
03/10/2009 M0.5 INCH GARFIELD NE CO-OP OBSERVER
WATER EQUIVALENT OF THE SNOWFALL WAS 0.03 OF AN INCH.
&&
SCARMELNearby
Wind Chill Advisories in Nebraska, 2009Every wind chill advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.